# SDR MASA200600069

- Difficulty date: January 16, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 12,507 hours, 11,908 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 10892
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11 hours, 10 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG WOULD NOT RETRACT WHILE IN FLIGHT.  A/C FERRIED TO CLT FOR REPAIR.  MX REMOVED AND REPLACED LWR PROX SENSOR.
